Acute respiratory distress caused by erythromycin hypersensitivity.

@article{Abramov1978AcuteRD,
  title={Acute respiratory distress caused by erythromycin hypersensitivity.},
  author={L. Abramov and I. Yust and E. M. Fierstater and N. Vardinon},
  journal={Archives of internal medicine},
  year={1978},
  volume={138 7},
  pages={
          1156-8
        }
}
Severe respiratory distress developed in a patient after ingestion of two tablets of erythromycin (Erythrocin) stearate. Complete atelectasis of the left lung was found. The patient was treated intravenously with 200 mg of prednisolone sodium tetrahydrophthalate. On the same day the patient's condition improved dramatically and repeated chest roentgenograms disclosed an almost complete expansion of the atelectatic lung. Using the indirect mast cell degranulation test and the inhibition of… Expand
Anaphylaxis to erythromycin.
Macrolide Allergic Reactions
Minocycline-induced cell-mediated hypersensitivity pneumonitis.
Drug-induced eosinophilic lung disease.
Other antibiotic drugs
Drugs that may injure the respiratory system.
A case of anaphylaxis to erythromycin

References

SHOWING 1-4 OF 4 REFERENCES
In-vitro prevention of direct mast cell disruption by specific antibody.
DETECTION OF HYPERSENSITIVITY BY INDIRECT RAT MAST CELLS DEGRANULATION.